MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10471067
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Two (2) elevated high-sensitivity troponin i (tnih) results were obtained on a patient sample on two (2) dimension vista 500 systems.The elevated results were reported to the physician(s), and the results were questioned.Subsequently, the customer determined that the results were falsely elevated.However, the sample was not reprocessed further, and the customer stated that no correct result was obtained or reported.There are no known reports of patient intervention or adverse health consequences due to the elevated high-sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding two (2) elevated high-sensitivity troponin i (tnih) results obtained on a patient sample on two (2) dimension vista 500 systems.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (22-jun-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data logs and the information provided by the customer.Hsc requested that the customer send the patient sample to siemens healthineers for internal investigation.Hsc received the patient sample from the customer and performed an evaluation for an autoantibody/immune-complex interference (macro troponin) with the high-sensitivity troponin i (tnih) assay.Quality control and calibration results were within the customer's expected ranges, indicating that the two (2) dimension vista 500 systems were performing acceptably.The siemens internal investigation ruled out the presence of an interferent consistent with macro troponin.However, there was insufficient sample available for additional studies to rule out other types of patient-specific antibody interferences.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2023-00166 was filed on (b)(6) 2023.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® HIGH SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17144335
Report Number2432235-2023-00166
Device Sequence Number20269854
Product Code MMI
UDI-Device Identifier00842768037719
UDI-Public00842768037719
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2023
Device Model Number10471067
Device Catalogue NumberK6427 SMN 10471067
Device Lot Number23051AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown